# SDR P5CA0401190

- Difficulty date: September 7, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 9,379 hours, 1,647 cycles
- Engine: Ge CF680C2*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 27204100113
- Condition: Dented
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O NOSE GEAR WOULD NOT RETRACT.  STATUS MESSAGE -GEAR DISAGREE-, -GEAR MONITOR-, -GEAR DOOR-.  REPLACED DENTED HYDRAULIC LINE & BROKEN STOP BRACKET IN NOSE WHEEL WELL, PERFORMED INSPECTION OF NOSE WHEEL WELL & NO FURTHER DAMAGE.  GEAR SWING ACCOMPLISHED PER AMM 12-15-05, ALL OPS NORMAL.
